# SDR DALA2021050302515

- Difficulty date: April 30, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 84,370 hours, 38,125 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 35 S30l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3244 - CRACK INDICATION ON FRAME 35 AND STRINGER 30L, AFFECTED HOLE #6, CRACK DIRECTION 7 OCLOCK IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS ON FRAME 35 AND STRINGER 30L, AFFECTED HOLE #6, CRACK DIRECTION 7 OCLOCK IN FWD CARGO COMPARTMENT AS PER ER/A (1796170)
